# SDR SWAA2021072997552

- Difficulty date: June 30, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Bolt
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUTPLATE FOR MOUNT BOLT ON DORSAL FIN. / REMOVED AND REPLACED NUT PLATE FOR MOUNT BOLT ON DORSAL FIN IAW SRM 51-40-02-0G-0 AND IPC 55-32-11-02. DWG #174A0101. 59769U 1JUL20
